# SDR CALA2014121292827

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 47,549 hours, 18,509 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT TO PIT DUE LT REVERSER LIGHT EN ROUTE.  ECAM FAULT ENG 2 REVERSER IAW AMM 78-31-00-710-041-A FOR CFDS OPERATIONAL TEST OF REVERSER.  REVERSER FAULT CLEARED AT ENG SHUTDOWN ON ARRIVAL.  ACCOMPLISHED OPERATIONAL REVERSER CHECK VIA CFDS.  BOTH A & B CHANNELS RETURNED NO FAULTS.  PRECAUTIONARY CLEANED LVDT ACTUATOR CONNECTORS & ACCOMPLISHED CFDS CHECKED AGAIN FOLLOWED BY ENG RUN OPERATIONAL CHECK WITH NO FAULTS RETURNING.
